# SDR CA150113029

- Difficulty date: January 11, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 57 hours
- Engine: Pwc PW207D
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO LAND , THE NOSE GEAR INDICATED UNSAFE AFTER GEAR LOWERING. A/C WAS BROUGHT TO A HOVER AND THE MECHANIC CONFIRMED GEAR APPEARED SAFE. A/C WAS LANDED AND TAXIED TO PARKING. FURTHER INSPECTION WAS CONDUCTED BY THE MECH AND ALL SEEMED NORMAL. A/C WAS REFUELED AND CREW BOARDED WITH INTENT TO REPOSITION THE A/C FOR ADDITIONAL GEAR INSPECTION. PRIOR TO START, THE NOSE GEAR COLLAPSED WITH DAMAGE TO THE LOWER WSPS, GEAR DOORS, ANTENNA, AND GEAR LINKAGE.
